# SDR QXEA200500995

- Difficulty date: May 20, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON UPPER AND LOWER SKIN LEADING EDGE HAS WEAR MARKS.  REPAIRED IAW CRJ 700 SRM 57-61-10-101-001-A01 AND SRM 57-52-32-400-811-A01.
